This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
—In the reply to the letter entitled "Unilateral Toxic Multicystic Goiter" by Philip A. Kern, MD, published in the November 1983 Archives (143:2218-2219), in the first paragraph, the third sentence should have read as follows: "Several weeks later, the patient became clinically mildly hyperthyroid, with a serum thyroxine level of 16.0 μg/dL." In the third paragraph, the last sentence should have read as follows: "Larger doses of iodide, however, overcome the increased level of iodide organification seen with low doses of iodide, and generally produce the familiar Wolff-Chaikof effect.3"
Incorrect Wording in Letter. Arch Intern Med. 1984;144(3):486. doi:10.1001/archinte.1984.00350150070022
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: